# SDR UPS05843999

- Difficulty date: February 19, 2005
- Submitted: March 4, 2005
- Operation: Air carrier
- Aircraft: N811UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46089
- Aircraft time: 79,103 hours, 26,689 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Blkhd
- Part number: SRO8530007
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C2, AFT PRESSURE BULKHEAD CRACKED AT APPROX RBL 26 & L12R.  REMOVED EXISTING DOUBLER AT SITE.  CUT OUT DAMAGE, NDT VERIFIED.  FAB 2EA -9 FILLERS -25 DOUBLER, -27 DOUBLER (7075T6-.063), -19 FILLER (SHT7075T6-.090), -11 FILLER (7075T6 -.063).  TREAT, PRIME, INSTALL & SEALED ALL REF SRO8530007, SRM51-1-8, MM20-30-00, NDT/SPM06-10-01.001.
